# SDR CALA2023120803605

- Difficulty date: December 4, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 96,922 hours, 12,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN R4 DOOR & OHAR EMERGENCY EXIT SIGN FAILED TO OPERATION DURING PERFORMED EMERGENCY LIGHTS CAPACITY CHECK REF HAECO NR NO .9473668 - ORIGINATED BY EMP V905376,SPEC NO.B777-33-3-7019. PERFORMED BY EMP V905376,IDT BY EMP V905342,CABIN R4 DOOR HEADER AND OHAR EMERGENCY LIGHT POWER PACK BATTERY REPLACED AND INSTALL ATION TEST CARRIED OUT,RESULT NORMAL REF TO AMM 33-51-06-960-802 REV.99. ELB NO.6460590 FOR R4 DOOR HEADER EMERGENCY LIGHT POWER PACK BAT TERY SDR ONLY, OHAR EMERGENCY LIGHT POWER PACK BATTERY SDR REF ELB NO.6477370.
